Home
Extra Strength Cold Relief Day/Night

Shoppers Drug Mart
Extra Strength Cold Relief Day/Night
From Tylenol
Current price: $12.49
Loading Inventory...
Size: 20.0 ea
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
- • Relieves cold symptoms • 4 medicines for day and night • 20 or 40 easy-to-swallow tablets
- Read the complete label and leaflet before use and follow all directions. Adult use only. Do not use with other products containing any of these ingredients, salicylates, or other cough/cold or pain/fever medications. Adults (12 years of age and older): Take one to two daytime or nighttime tablets every four hours as needed. Do not exceed a combined total of eight Extra Strength TYLENOL® Cold daytime or nighttime tablets in 24 hours.
- Medicinal Ingredients (each yellow daytime tablet contains): Acetaminophen 500 mg, dextromethorphan hydrobromide 10 mg, phenylephrine hydrochloride 5 mg. Medicinal Ingredients (each blue nighttime tablet contains): Acetaminophen 500 mg, dextromethorphan hydrobromide 10 mg, phenylephrine hydrochloride 5 mg, chlorpheniramine maleate 2 mg. Non-Medicinal Ingredients: Cellulose, corn starch, D&C Yellow #10 Aluminum Lake, FD&C Blue #1 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, tracetin, wax.